MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Codes Human-Device Interface Problem (2949); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that two stents were not visible under fluoroscopy.A 16x120x100 vici self expanding stent and a 14x90x100 vici self expanding stent were selected for a venous iliac stenting procedure.The patient was lying in the prone position and the access point was the left popliteal vein.During the procedure, the physician wanted to land the distal aspect of the 16x120x100 vici self expanding stent right at the confluence.The physician began deployment and was having a difficult time seeing the ro marker and could not see the stent struts at all.Deployment was stopped and instead of using fluoroscopy, the physician used cine acquisition to see the device better.While using cine, it was noted that the stent was 50% deployed in the patient's inferior vena cava (ivc).The stent was pulled down to the proper position and deployment was completed in the left common iliac vein.A 14x90x100 vici self expanding stent was used and the same issues occurred.Cine acquisition was used throughout deployment to make sure the stent was placed in the correct location.The stent was placed in the patient's left external iliac, extending down into the left common femoral.After both stents were deployed, post dilatation was done with a non-bsc balloon catheter.It was confirmed that the stents were apposed to the vessel using ivus.A post procedural angiogram was performed and the end result was great.There were no patient complications and the patient was stable post procedure.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
MDR Report Key9413342
Report Number2134265-2019-14950
Device Sequence Number3987625
Product Code QAN
UDI-Device Identifier00852725008133
UDI-Public00852725008133
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0019010023
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2019
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight150